Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

Has anyone experienced any stomach contractions/spasms after their surgery? I’m 3 weeks post op DS and experiencing some spasms.

Edited by Uniquely Me

Share this post


Link to post
Share on other sites

I’m less than a week from my SADI and I get stomach spasms when I have certain things. Water and broth is fine, liquid Tylenol and Jello though both trigger it. It only lasts maybe 5-10 seconds then subsides.

I just assumed that I’m still healing and that it will go away.

Share this post


Link to post
Share on other sites

Mine actually last for hours through out the night, Not sure what triggers it though because I’ve eaten and drank the same stuff and on some days it won’t happen. I appreciate your reply!

Share this post


Link to post
Share on other sites

Hours! Oh goodness I’m sorry to hear that. Did your surgeon have anything to say about it?

Share this post


Link to post
Share on other sites

5 minutes ago, ClareLynn said:

Hours! Oh goodness I’m sorry to hear that. Did your surgeon have anything to say about it?

I’m actually in the ER right now because my eyes have turned yellow and my skin.

Share this post


Link to post
Share on other sites

Having just recently landed back in the ER, I know just how scary and miserable that can be. I hope they figure it out quick so that you can few better. ❤️

Share this post


Link to post
Share on other sites

On 11/30/2021 at 17:19, Uniquely Me said:






I’m actually in the ER right now because my eyes have turned yellow and my skin.


Hope everything is okay! The yellowing sounds like your liver. Prayers and healing thoughts sent your way!

Share this post


Link to post
Share on other sites

On 12/1/2021 at 2:29 AM, huskymama said:

Hope everything is okay! The yellowing sounds like your liver. Prayers and healing thoughts sent your way!

Thank you so much! I’m feeling much better now. My doctor said the yellowing of the eyes is due to some trauma to my liver from the surgery and it’ll go away eventually. I was pretty dehydrated as well so they gave me some potassium and fluids through an IV.

Share this post


Link to post
Share on other sites

On 11/30/2021 at 9:05 PM, ClareLynn said:

Having just recently landed back in the ER, I know just how scary and miserable that can be. I hope they figure it out quick so that you can few better. ❤️

Thank you so much! I’m feeling much better now. My doctor said the yellowing of the eyes is due to some trauma to my liver from the surgery and it’ll go away eventually. I was pretty dehydrated as well so they gave me some potassium and fluids through an IV.

On 11/30/2021 at 9:05 PM, ClareLynn said:

Having just recently landed back in the ER, I know just how scary and miserable that can be. I hope they figure it out quick so that you can few better. ❤️

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • Little Linda

      My surgery was on 1/20/22. Still in phase 1 of the meal plan journey.
      · 1 reply
      1. Hinda

        I had surgery the same

        day !

    • Miamibigjr

      1 year

      · 0 replies
      1. This update has no replies.
    • Miamibigjr

      Almost 1 year post opp
      · 0 replies
      1. This update has no replies.
    • HaseenS

      Has anyone had problems with the bariatric miltivitamin? I am struggling to get them down. If they don't make me throw up, they make me feel sick to my stomach!! Does anyone do something different when it comes to vitamins?
      · 3 replies
      1. Mo'Nique

        Vitamin patches work wonderful. They are some what expensive but the only thing I can use

      2. Wonderkind

        I’m the same.

      3. OutdoorsGirl

        I take my multivitamin and medications with my first food of the day. If I don’t, I feel ill.

    • Kris10_78

      Any tips on what I should have on hand the first week post op? 
      2 days away!!!!!
      Thanks
      · 0 replies
      1. This update has no replies.
  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×